# SDR CA100713001

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Part number: D6028140100
- Condition: Cracked
- Part time: 1,137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM CRACK IN TANK, R & R.
